AMS eContent Search Results
Matches for: msc=(53D12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Xiuxiu Cheng, Zejun Hu, An-Min Li and Haizhong Li. On the isolation phenomena of Einstein manifolds---submanifolds versions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Octavian Mitrea and Rasul Shafikov. Open Whitney umbrellas are locally polynomially convex. Proc. Amer. Math. Soc. 144 (2016) 5319-5332.
Abstract, references, and article information   
View Article: PDF

[3] Christopher K. R. T. Jones, Yuri Latushkin and Selim Sukhtaiev. Counting spectrum via the Maslov index for one dimensional $\theta-$periodic Schr\"odinger operators. Proc. Amer. Math. Soc. 145 (2017) 363-377.
Abstract, references, and article information   
View Article: PDF

[4] Yu Fu. On biharmonic hypersurfaces with constant scalar curvatures in $\mathbb S^5$. Proc. Amer. Math. Soc. 143 (2015) 5399-5409.
Abstract, references, and article information   
View Article: PDF

[5] Ildefonso Castro and Ana M. Lerma. Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane. Proc. Amer. Math. Soc. 138 (2010) 1821-1832. MR 2587467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marco Aldi. Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry. Proc. Amer. Math. Soc. 137 (2009) 2741-2747. MR 2497487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roberto Paoletti. A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds. Proc. Amer. Math. Soc. 136 (2008) 4011-4017. MR 2425742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tamás Kálmán. Maximal Thurston--Bennequin number of $+$adequate links. Proc. Amer. Math. Soc. 136 (2008) 2969-2977. MR 2399065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yildiray Ozan. Relative flux homomorphism in symplectic geometry. Proc. Amer. Math. Soc. 133 (2005) 1223-1230. MR 2117225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dave Auckly. Topologically knotted Lagrangians in simply connected four-manifolds. Proc. Amer. Math. Soc. 133 (2005) 885-889. MR 2113940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ildefonso Castro and Francisco Urbano. A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004) 1797-1804. MR 2051144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1

American Mathematical Society